# SDR IPXA2015100194200

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53410765222
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO FWD BULKHEAD 5 EA ANGLES CRACKED.  R & R 5 EA ANGLES IAW SRM 51-40-22, NOTE: ADDITIONAL PN'S A5341076521800, A5341076522300, A5341076522100, A5341076521900.
